Stevens–Johnson Syndrome and Toxic Epidermal Necrolysis Associated with Acetaminophen Use during Viral Infections
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
An association between drug treatment for viral infections and severe cutaneous adverse reactions has been noted. We investigated six patients diagnosed with Stevens–Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) after being prescribed acetaminophen for suspected viral illnesses. Multiplex analysis was performed to measure cytokine levels in sera before and after treatment. IL-2Ra levels significantly decreased during the convalescence phase. Although acetaminophen is relatively safe, the drug can trigger SJS/TEN in patients with suspected viral infections. T-cells and monocytes may be key components of the link between viral infection and acetaminophen-induced SJS/ TEN.
Abstract
An association between drug treatment for viral infections and severe cutaneous adverse reactions has been noted. We investigated six patients diagnosed with Stevens–Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) after being prescribed acetaminophen for suspected viral illnesses. Multiplex analysis was performed to measure cytokine levels in sera before and after treatment. IL-2Ra levels significantly decreased during the convalescence phase. Although acetaminophen is relatively safe, the drug can trigger SJS/TEN in patients with suspected viral infections. T-cells and monocytes may be key components of the link between viral infection and acetaminophen-induced SJS/ TEN.
참고문헌 (19)
- Letko, E, "Stevens-Johnson syndrome and toxic epidermal necrolysis: a review of the literature", Ann. Allergy Asthma Immunol, 94, pp.419~436 (2005)
- Pereira, F. A, "Toxic epidermal necrolysis", J. Am. Acad. Dermatol, 56, pp.181~200 (2007)
- Torres, M. J, "Nonimmediate allergic reactions induced by drugs: pathogenesis and diagnostic tests", J. Investig. Allergol. Clin. Immunol, 19, pp.80~90 (2009)
- Tohyama, M., "Immunological mechanisms of epidermal damage in toxic epidermal necrolysis", Curr. Opin. Allergy Clin. Immunol, 12, pp.376~382 (2012)
- Harr, T, "Toxic epidermal necrolysis and Stevens-Johnson syndrome", Orphanet. J. Rare Dis, 5, pp.39~ (2010)
- Barron, S. J, "Intravenous immunoglobulin in the treatment of Stevens-Johnson syndrome and toxic epidermal necrolysis: a metaanalysis with meta-regression of observational studies", Int. J. Dermatol, 54, pp.108~115 (2015)
- Shiohara, T, "A complex interaction between drug allergy and viral infection", Clin. Rev. Allergy Immunol, 33, pp.124~133 (2007)
- Blazquez, A. B, "Role of dendritic cells in drug allergy", Curr. Opin. Allergy Clin. Immunol, 11, pp.279~284 (2011)
- Kim, K. J, "Toxic epidermal necrolysis:analysis of clinical course and SCORTEN-based comparison of mortality rate and treatment modalities in Korean patients", Acta Derm. Venereol, 85, pp.497~502 (2005)
- Mockenhaupt, M, "The current understanding of Stevens-Johnson syndrome and toxic epidermal necrolysis", Expert Rev. Clin. Immunol, 7, pp.803~813 (2011)
- Beldomenico, P. M, "Poor condition and infection:a vicious circle in natural populations", Proc. Biol. Sci, 275, pp.1753~1759 (2008)
- Segel, G. B, "Neutropenia in pediatric practice", Pediatr. Rev, 29, pp.12~23 (2008)
- 강혜련, "Sorafenib Induces Delayed-Onset Cutaneous Hypersensitivity: A Case Series", Allergy, Asthma & Immunology Research, 7(3), pp.304~307 (2015), 대한천식알레르기학회
- Kim, E. J, "Rapid onset of Stevens-Johnson syndrome and toxic epidermal necrolysis after ingestion of acetaminophen", Asia Pac. Allergy, 4, pp.68~72 (2014)
- Shimizu, T, "Role of macrophage migration inhibitory factor (MIF) in the skin", J. Dermatol. Sci, 37, pp.65~73 (2005)
- Alam, R, "Chemokines in allergic inflammation", J. Allergy Clin. Immunol, 99, pp.273~277 (1997)
- Nomura, Y, "Evaluation of serum cytokine levels in toxic epidermal necrolysis and Stevens-Johnson syndrome compared with other delayed-type adverse drug reactions", J. Dermatol, 38, pp.1076~1079 (2011)
- Yawalkar, N, "Evidence for a role for IL-5and eotaxin in activating and recruiting eosinophils in druginduced cutaneous eruptions", J. Allergy Clin. Immunol, 106, pp.1171~1176 (2000)
- Halevy, S, "The role of macrophage migration inhibition factor in toxic epidermal necrolysis", Int. J. Dermatol, 36, pp.776~778 (1997)
